# SDR SCNA20201116289

- Difficulty date: October 21, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK FAIRING 542AB (3) HAS WIND EROSION AROUND AFT DRAIN HOLE.  REPAIRED WIND EROSION AROUND AFT DRAIN HOLE ON LT WING FLAP TRACK FAIRING 542AB(3), IAW 737 SRM 57-53-70-2R-3 AND SRM 51-70-05 REPAIR 8.
